Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


EYE FATIGUE & LIPODYSTROPHY
Feb 12, 1999

6 years positive, 600 t-count, undetected VL, taking Viracept, Zerit, Epivir and Anadrol. I am experiencing severe eye fatigue, as if I havn't slept in days. I went to the eye doctor who told me I have 20/20 vision and no eye deseases. When I close my eyes briefly I get relief for about 10 seconds. With time the problem seems to be getting worse along with my overall feeling of exhaustion.

I am also experiencing Lipodystrophy. What is the cause of Lipodystrophy and will Anadrol help with putting on some weight on my body and thinning face.

Response from Mr. Molaghan

Hello

I'm at a loss as to the source of your eye fatigue. The cause of lipodystrophy is poorly understood, and is one of the areas of HIV research that is now receiving more attention. Anadrol is a metabolic steroid that should help you to gain weight and increased lean body mass, especially if you are able to eat well and ideally if you are able to participate in an exercise program. The thought of exercise when you're feeling so fatigued might seem ridiculous, but the exercise doesn't have to be excessively rigid. Please submit this question also to The Body's Treatment Forum

Good luck. I hope you have some favorable results.


Previous
Just Curious
Next
Weight loss - not able to gain weight

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement